MAUDE Adverse Event Report: Outset Medical, Inc. Tablo Hemodialysis System; Dialyzer, High Permeability With Or Without Sealed Dialysate System

Outset Medical, Inc. Tablo Hemodialysis System; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was burning smell coming from unit during heat cycle.No patient was involved.
 
Additional Manufacturer Narrative
From the information provided, there is no indication that there was any device malfunction or nonconformance, that contributed to the reported event.Potential adverse events in the instructions for use (ifu) with the tablo system includes, but are not limited to, other, more serious, complications arising from dialysis, such as hemorrhage, air embolism, acidosis, alkalosis or hemolysis, can cause serious patient injury or death.An outset medical, inc.Field service engineer (fse) evaluated the device on-site, inspected the dialysate actuator (da) board and observed burn damage.Review of the provided images confirmed localized thermal damage on the da board, including charring and discoloration consistent with an electrical or thermal event.The fse replaced the da board and cat5 connector, performed a full-service rinse, and successfully completed a 15-minute mock treatment.Based on the available evidence, the investigation confirmed thermal damage to the da board; however, the specific root cause of the failure could not be determined from the visual inspection and available information.A review of production records for this serial number did not note any related manufacturing nonconformances that would contribute to this event.

Brand Name
Tablo Hemodialysis System
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
Outset Medical, Inc.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
+1(669)231-8200
MDR Report Key50503257
Report Number3010355846-2026-00095
Device Sequence Number10088089
Product Code KDI
UDI-Device Identifier00850001011204
UDI-Public(01)00850001011204(11)201214
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown